MedElevator Войти в исследования
← Поиск публикаций
Медицинская библиотека · Indian journal of gastroenterology : official journal of the Indian Society of Gastroenterology · 2007

Butachlor-induced acute toxic hepatitis.

Daryani Nasser Ebrahimi, Hosseini Parviz, Bashashati Mohammad, Haidarali Mona, Sayyah Alireza

Клинический случайСтатьяПеревод в очереди

Аннотация

Butachlor is a highly effective herbicidal substance widely used by farmers. We report a 60-year-old man with exfoliative dermatitis, jaundice, increase in liver enzymes and eosinophilia one day after accidental dermal exposure to butachlor toxin. The diagnostic workup showed no other cause and liver histology was consistent with substance-induced toxic hepatitis. Within two weeks of conservative therapy, his liver function tests returned to normal.

Для цитирования: Daryani Nasser Ebrahimi, Hosseini Parviz, Bashashati Mohammad, Haidarali Mona, Sayyah Alireza. Butachlor-induced acute toxic hepatitis.. Indian journal of gastroenterology : official journal of the Indian Society of Gastroenterology. 2007.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.